Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

December 30, 2021Elmore County, Alabama

NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 1:02 PM CST for Elmore County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 1:02 PM CST (19:02 UTC)
Expired
Dec 30, 2021, 1:30 PM CST
In force
28 min
Issued by
NWS Birmingham, AL
Hail
0.75 in
Wind
40

County Elmore County, AL

The radar

The Maxwell AFB radar (KMXX), 35 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1031 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1031 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

334 
WWUS84 KBMX 301902
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
102 PM CST Thu Dec 30 2021
 
ALZ035-036-041-043-301930-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
102 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northeastern
Autauga, northern Elmore, southeastern Chilton and southeastern Coosa
Counties through 130 PM CST...

At 101 PM CST, Doppler radar was tracking a strong thunderstorm near
Marbury, or 12 miles northwest of Millbrook, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Millbrook, Wetumpka, Equality, Deatsville, Eclectic, Speed, Marbury,
Santuck, Titus, Weoka Mills, Jordan Lake, Welona, Ten Cedar Estates,
Kowaliga Bridge, Dexter, Verbena, Western Lake Martin, Southern Lake
Martin, Holtville and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3269 8591 3260 8591 3254 8652 3271 8656
      3277 8652 3278 8638 3283 8601 3282 8601
      3280 8600 3275 8601 3275 8597 3277 8597
      3277 8596 3275 8595 3275 8591 3274 8590
TIME...MOT...LOC 1901Z 255DEG 41KT 3265 8645 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 6:36 AM CST, 6 hours 26 minutes earlier.

Area forecast discussion, Dec 30, 6:36 AM CST, 6 hours 26 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
636 AM CST Thu Dec 30 2021

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
/Updated at 406 AM CST Thu Dec 30 2021/
Today through Friday.

Showers and thunderstorms continue across the Interstate 59,
Interstate 20 corridor as upper shortwaves move through the SW flow.
At the surface, a weakening ridge remains over FL to our SE, and a
stalled front lies to the NW of C AL from C TN SWWD to N LA. Our
main trough axis and focus for convection is expected to shift SEWD
as the day progresses. With elevated mid to upper 60s dew points
(and even a few dew points near 70), decent 0-6km bulk shear and
CAPE, we should see some marginally severe storms. 0-1km shear looks
less for today than yesterday. Will continue to mention a marginal
threat for damaging winds for generally the I-59 corridor and SWD.
Convection should be somewhat diurnal and heat enhanced. Pops look
to taper off in the early evening with a break in the action for
most tonight. However, with lots of recent rains and residual
moisture, patchy fog may occur during the late night hours/early
morning hours.

On Friday, the low over W TN along the stalled front is expected to
move toward WV. This will shift the axis and help to usher our
stalled front back NWD as a warm front. With our focus shifted away
from C AL, the activity should not be as strong on Friday and again
somewhat diurnally induced. Look for scattered showers with a slight
chance of thunder on Friday. Warm/much above normal high
temperatures continue for the short term as we remain under the
influence of a warm onshore S-SW flow.

08

.LONG TERM...
/Updated at 406 AM CST Thu Dec 30 2021/
Saturday and Sunday.

Warm sector conditions are progged to extend across much of the
Southeast CONUS Saturday morning after the northward surge of a warm
front the day before. This will coincide with cyclogenesis along an
active frontal zone stretched across the Mid Mississippi River
Valley. This deepening, elongated surface low is a response to the
ejection of a lead shortwave disturbance and overall amplifying
forcing aloft. Thus, increasing southwesterly flow aloft will
establish across the Deep South and will set the stage for another
record-breaking warm day across Central Alabama. Temperatures should
climb into the mid 70s to low 80s along with dewpoints in the mid to
upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse
rates of ~6 C/km. Ample kinematic fields are also expected, mainly
owing to the approach of the parent upper-level trough advancing
east across the Plains. Most guidance suggests 500 mb flow
increasing to 60-70 kts late Saturday afternoon which will produce
eff. bulk shear values of at least 60 kts across the Deep South.
However, guidance also suggests wind profiles will be mostly
unidirectional above 850 mb, but there's a little more backed flow
in the boundary layer due to better pressure falls now progged
across the TN Valley. In fact, forecast hodographs aren't too
dissimilar from the RADAR derived wind profiles experienced tonight
(0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend
will certainly need to be watched as the warm sector/expected
forcing will be supportive of all modes of severe convective weather
- primarily damaging wind gusts and a few tornadoes if
thunderstorms/convective modes evolve accordingly. The main threat
timing for Central AL should be mid Saturday afternoon into early
Sunday morning. Further refinements to the forecast should be
expected as mesoscale details are better resolved in the next day or
so. We'll also continue to monitor additional threats involving
excessive rainfall/flash flooding as progged deep-layer winds run
nearly parallel to the advancement of the strong cold front. We may
also have the need for a wind advisory at some point.

By Sunday morning, the LLJ is expected to exit our region to the
east along with any lingering severe weather. The parent/lagging
upper-level trough/vort max should then be pushing into the ArkLaTex
region, just behind the cold front and surging polar air mass. CAA
is expected to be quite strong behind the front with very breezy
northwesterly surface winds. As opposed to last night, guidance has
now moved back to a slower solution as the lagging disturbance aloft
begins to close off near the TN Valley. This will foster slower
decreases in PoPs as lingering light precipitation wraps back into
the area. Most of the supportive moisture will be in the 0-1 km
layer, and many forecast soundings suggest the possibility of light
snow/flurries north of I-20 through Sunday afternoon. Surface/ground
temperatures are forecast to remain above freezing which will lead
to no accumulation or impacts. Sunday night/Monday morning will be
quite cold with lows in the 20s, a huge drop in overall temperatures.

Monday through Wednesday.

Cool/dry/stable air will be in place across the region due to a
broad footprint of high pressure into early next week. Flow aloft
should become more zonal by Tuesday and the surface high should
slide toward the Mid Atlantic. This will help air mass modification
to occur which will signal a slow, steady warming trend toward the
end of the forecast period.

40/Sizemore

&&

.AVIATION...
12Z TAF Discussion.

SHRA and TSRA will continue to be possible at times through
midday today for all and into the evening for MGM/TOI thanks to
upper shortwave impulses and a lingering boundary axis. MVFR to
IFR cigs will be possible in this continued unstable atmosphere.
Gusty winds are possible at times with TSRA. Patchy fog will be
possible late tonight after showers clear out with ample residual
moisture.

Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until
further notice.

08

&&

.FIRE WEATHER...

Unsettled weather will continue across the area  today with several
rounds of showers and thunderstorms through Saturday night. This
period of unseasonably warm and moist conditions will feature
surface winds from the south and southwest. RH values will stay well
above minimum thresholds with periods of wetting rains. A strong
cold front is expected to sweep through the area late Saturday night
into Sunday. This will be followed by much colder, drier air into
early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  55  74  64  76 /  70  20  50  40  90
Anniston    74  59  76  65  77 /  80  20  50  40  80
Birmingham  73  60  75  67  77 /  80  20  60  40  90
Tuscaloosa  75  60  76  67  78 /  80  20  60  30  90
Calera      74  61  76  67  77 /  90  20  60  30  80
Auburn      74  62  76  66  77 /  80  20  60  30  60
Montgomery  78  64  80  68  81 /  80  20  60  20  70
Troy        80  65  81  68  81 /  80  50  40  20  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flood Watch until 6 PM CST this evening for the following
counties: Autauga...Bibb...Blount...Calhoun...Chambers...
Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah...
Greene...Hale...Jefferson...Perry...Pickens...Randolph...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa.

&&

08/40
Hazardous weather outlook, Dec 30, 4:32 AM CST, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
432 AM CST Thu Dec 30 2021

ALZ011>015-017>050-311345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
432 AM CST Thu Dec 30 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across much of Central
Alabama, with damaging winds and hail the main threats. Locally
heavy rainfall is also possible which may lead to flash flooding of
low lying, poor drainage, or urban areas.

Areas of fog in the northwest counties of Central Alabama may reduce
visibilities below 1 mile at times through 9 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong to severe thunderstorms are possible across Central Alabama
Saturday afternoon into early Sunday morning. Damaging wind gusts,
hail, and a few tornadoes are the primary threats.

In addition to severe weather, locally heavy rainfall could occur
which may lead to flash flooding of low lying, poor drainage, or
urban areas. Non thunderstorm wind gusts up to 35 mph are also
possible on Saturday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today, as well as on Saturday afternoon into early Sunday morning.

In the hours before

Special weather statement, Dec 30, 11:24 AM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1124 AM CST Thu Dec 30 2021

ALZ033-301800-
Perry AL-
1124 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of Perry County through
NOON CST...

At 1124 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Newbern, or 7 miles west of Marion, moving east at
45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marion, Heiberger, Oakmulgee, Judson College, Radford, Morgan
Springs, Sprott and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3266 8749 3266 8747 3276 8747 3283 8702
      3259 8704 3257 8708 3254 8708 3255 8751
TIME...MOT...LOC 1724Z 262DEG 40KT 3266 8744

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 11:27 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1127 AM CST Thu Dec 30 2021

ALZ028-029-037-038-301800-
Tallapoosa AL-Clay AL-Randolph AL-Chambers AL-
1127 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southern Randolph,
northern Tallapoosa, northern Chambers and southeastern Clay Counties
through NOON CST...

At 1127 AM CST, Doppler radar was tracking a strong thunderstorm over
New Site, or 11 miles northeast of Alexander City, moving east at 45
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alexander City, Roanoke, Stroud, New Site, Wadley, Goldville, Post
Oak Forks, Abanda, Standing Rock, Welch, Trammel Crossroads, Hillabee
Creek, Fredonia, Veasey Creek Park, Crystal Lake, Penton, Sparkling
Springs, Northern Lake Martin, Daviston and Dickert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3293 8593 3314 8578 3323 8526 3298 8521
TIME...MOT...LOC 1727Z 270DEG 40KT 3305 8579

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 11:37 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1137 AM CST Thu Dec 30 2021

ALZ032-033-039-301800-
Hale AL-Marengo AL-Perry AL-
1137 AM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northeastern
Marengo, southwestern Perry and southwestern Hale Counties through
NOON CST...

At 1136 AM CST, Doppler radar was tracking a strong thunderstorm near
Demopolis, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Demopolis, Uniontown, Jefferson, Faunsdale, Dayton, Arcola, Perry
County Correctional Center, Old Spring Hill, Gallion and Laneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3253 8783 3254 8782 3252 8782 3254 8780
      3256 8780 3256 8779 3257 8779 3256 8739
      3248 8739 3248 8742 3233 8742 3238 8792
TIME...MOT...LOC 1736Z 270DEG 40KT 3248 8780

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 12:27 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1227 PM CST Thu Dec 30 2021

ALZ036-043-301900-
Coosa AL-Elmore AL-
1227 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northern Elmore and
southeastern Coosa Counties through 100 PM CST...

At 1226 PM CST, Doppler radar was tracking a strong thunderstorm over
Titus, or 13 miles northwest of Wetumpka, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Equality, Deatsville, Eclectic, Speed, Santuck, Titus, Weoka Mills,
Jordan Lake, Welona, Ten Cedar Estates, Kowaliga Bridge, Dexter,
Western Lake Martin, Holtville, Central and Jordan Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3259 8641 3275 8641 3275 8638 3278 8641
      3284 8601 3282 8601 3280 8600 3279 8601
      3276 8601 3275 8597 3276 8597 3264 8594
TIME...MOT...LOC 1826Z 258DEG 39KT 3270 8634

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 12:29 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1229 PM CST Thu Dec 30 2021

ALZ040-041-301900-
Autauga AL-Dallas AL-
1229 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of Autauga and
northeastern Dallas Counties through 100 PM CST...

At 1229 PM CST, Doppler radar was tracking a strong thunderstorm near
Potter Station, or 8 miles northwest of Selma, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prattville, Selma, Millbrook, Valley Grande, Deatsville,
Autaugaville, Billingsley, Booth, Mulberry, Marbury, Vida Junction,
Gardner Island, Paul M Grist State Park, Burnsville, Potter Station,
Summerfield, New Prospect, Valley Creek Junction, Selma University
and Barrett Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3240 8718 3249 8714 3249 8711 3254 8708
      3257 8708 3260 8704 3263 8705 3266 8688
      3266 8672 3269 8671 3270 8669 3271 8641
      3247 8641
TIME...MOT...LOC 1829Z 258DEG 39KT 3249 8714

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 30, 1:02 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 PM CST Thu Dec 30 2021

ALZ035-036-041-043-301930-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
102 PM CST Thu Dec 30 2021

...A strong thunderstorm will impact portions of northeastern
Autauga, northern Elmore, southeastern Chilton and southeastern Coosa
Counties through 130 PM CST...

At 101 PM CST, Doppler radar was tracking a strong thunderstorm near
Marbury, or 12 miles northwest of Millbrook, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Millbrook, Wetumpka, Equality, Deatsville, Eclectic, Speed, Marbury,
Santuck, Titus, Weoka Mills, Jordan Lake, Welona, Ten Cedar Estates,
Kowaliga Bridge, Dexter, Verbena, Western Lake Martin, Southern Lake
Martin, Holtville and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3269 8591 3260 8591 3254 8652 3271 8656
      3277 8652 3278 8638 3283 8601 3282 8601
      3280 8600 3275 8601 3275 8597 3277 8597
      3277 8596 3275 8595 3275 8591 3274 8590
TIME...MOT...LOC 1901Z 255DEG 41KT 3265 8645

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 6:02 PM CSTSpecial Weather StatementBMXMarion43 min
Dec 29, 6:27 PM CSTTornado WarningBMXFayette, Lamar, Marion34 min
Dec 29, 6:39 PM CSTSevere Thunderstorm WarningBMXLamar36 min
Dec 29, 7:00 PM CSTSevere Thunderstorm WarningBMXFayette34 min
Dec 29, 7:03 PM CSTSpecial Weather StatementBMXWinston27 min
Dec 29, 7:13 PM CSTSevere Thunderstorm WarningBMXWalker, Winston32 min
Dec 29, 7:17 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter42 min
Dec 29, 7:34 PM CSTSpecial Weather StatementBMXWalker41 min
Dec 29, 8:00 PM CSTTornado WarningBMXWalker18 min
Dec 29, 8:01 PM CSTSpecial Weather StatementBMXHale44 min
Dec 29, 8:04 PM CSTSevere Thunderstorm WarningBMXBlount41 min
Dec 29, 8:16 PM CSTSevere Thunderstorm WarningBMXJefferson29 min
Dec 29, 8:27 PM CSTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
Dec 29, 8:32 PM CSTTornado WarningBMXBibb, Hale, Tuscaloosa43 min
Dec 29, 8:41 PM CSTSevere Thunderstorm WarningBMXCherokee22 min
Dec 29, 8:51 PM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Etowah, Jefferson, St. Clair114 min
Dec 29, 9:05 PM CSTSpecial Weather StatementBMXCherokee25 min
Dec 29, 9:11 PM CSTSpecial Weather StatementBMXBibb34 min
Dec 29, 9:14 PM CSTTornado WarningBMXCalhoun31 min
Dec 29, 9:19 PM CSTSevere Thunderstorm WarningBMXCherokee26 min
Dec 29, 9:25 PM CSTTornado WarningBMXBibb20 min
Dec 29, 9:25 PM CSTTornado WarningBMXCalhoun, Cherokee, Cleburne35 min
Dec 29, 9:34 PM CSTAreal Flood AdvisoryBMXBibb, Hale, Shelby, Tuscaloosa116 min
Dec 29, 9:47 PM CSTSpecial Weather StatementBMXBibb43 min
Dec 29, 10:01 PM CSTTornado WarningBMXChilton, Shelby32 min
Dec 29, 10:18 PM CSTTornado Warning Tornado observedBMXCoosa, Talladega24 min
Dec 29, 10:29 PM CSTSpecial Weather StatementBMXPickens31 min
Dec 29, 10:39 PM CSTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega2 hr
Dec 29, 10:43 PM CSTSpecial Weather StatementBMXClay47 min
Dec 29, 10:50 PM CSTFlood WatchBMXAutauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more16 hr
Dec 29, 11:08 PM CSTSpecial Weather StatementBMXPickens37 min
Dec 29, 11:41 PM CSTSpecial Weather StatementBMXRandolph34 min
Dec 30, 12:09 AM CSTSpecial Weather StatementBMXTalladega36 min
Dec 30, 12:12 AM CSTSpecial Weather StatementBMXRandolph18 min
Dec 30, 1:17 AM CSTSpecial Weather StatementBMXShelby28 min
Dec 30, 3:24 AM CSTSpecial Weather StatementBMXRandolph36 min
Dec 30, 3:27 AM CSTSpecial Weather StatementBMXPickens33 min
Dec 30, 4:19 AM CSTAreal Flood AdvisoryBMXGreene, Pickens, Sumter3 hr
Dec 30, 4:35 AM CSTSpecial Weather StatementBMXTuscaloosa25 min
Dec 30, 4:53 AM CSTSpecial Weather StatementBMXTuscaloosa52 min
Dec 30, 5:28 AM CSTSpecial Weather StatementBMXBibb47 min
Dec 30, 5:33 AM CSTAreal Flood AdvisoryBMXJefferson5 hr
Dec 30, 5:36 AM CSTSpecial Weather StatementBMXJefferson24 min
Dec 30, 5:53 AM CSTSpecial Weather StatementBMXTuscaloosa67 min
Dec 30, 6:20 AM CSTAreal Flood AdvisoryBMXCalhoun, Cleburne3 hr
Dec 30, 6:33 AM CSTSpecial Weather StatementBMXWalker27 min
Dec 30, 6:44 AM CSTSpecial Weather StatementBMXShelby31 min
Dec 30, 7:05 AM CSTAreal Flood AdvisoryBMXBibb, Shelby3 hr
Dec 30, 7:28 AM CSTAreal Flood AdvisoryBMXCalhoun, Etowah, St. Clair, Talladega5 hr
Dec 30, 7:32 AM CSTSpecial Weather StatementBMXSumter58 min
Dec 30, 7:35 AM CSTSpecial Weather StatementBMXGreene25 min
Dec 30, 8:08 AM CSTAreal Flood AdvisoryBMXGreene, Sumter3 hr
Dec 30, 8:11 AM CSTSpecial Weather StatementBMXClay, Randolph94 min
Dec 30, 8:27 AM CSTFlash Flood WarningBMXBibb, Shelby, Talladega3 hr
Dec 30, 9:01 AM CSTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Talladega3 hr
Dec 30, 9:27 AM CSTSpecial Weather StatementBMXCoosa33 min
Dec 30, 9:30 AM CSTSpecial Weather StatementBMXChilton30 min
Dec 30, 9:41 AM CSTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa25 min
Dec 30, 9:57 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby34 min
Dec 30, 10:12 AM CSTSpecial Weather StatementBMXRandolph33 min
Dec 30, 10:24 AM CSTSpecial Weather StatementBMXSumter36 min
Dec 30, 10:38 AM CSTSpecial Weather StatementBMXRandolph22 min
Dec 30, 10:49 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Sumter41 min
Dec 30, 11:24 AM CSTSpecial Weather StatementBMXPerry36 min
Dec 30, 11:27 AM CSTSpecial Weather StatementBMXChambers33 min
Dec 30, 11:37 AM CSTSpecial Weather StatementBMXMarengo23 min
Dec 30, 12:27 PM CSTSpecial Weather StatementBMXElmore33 min
Dec 30, 12:29 PM CSTSpecial Weather StatementBMXAutauga31 min
Dec 30, 1:08 PM CSTRiver Flood WarningBMXChambers, Randolph, Tallapoosa19 hr
Dec 30, 1:14 PM CSTSpecial Weather StatementBMXLowndes31 min
Dec 30, 1:36 PM CSTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa39 min
Dec 30, 1:37 PM CSTSpecial Weather StatementBMXChambers23 min
Dec 30, 1:49 PM CSTSpecial Weather StatementBMXLowndes, Montgomery41 min
Dec 30, 1:51 PM CSTSevere Thunderstorm WarningBMXPike39 min
Dec 30, 1:57 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery48 min
Dec 30, 2:01 PM CSTSevere Thunderstorm WarningBMXChambers14 min
Dec 30, 2:09 PM CSTSevere Thunderstorm WarningBMXLee36 min
Dec 30, 2:16 PM CSTSpecial Weather StatementBMXMacon29 min
Dec 30, 2:16 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXBarbour32 min
Dec 30, 2:23 PM CSTSevere Thunderstorm WarningBMXMacon37 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.